question-icon

Can having Amtas-5, Cetapin XR and Ativan together cause breathing difficulties?

default
Posted on Fri, 14 Dec 2018
Question: My mom, 63, taking the following medicines, feeling difficulties in breathing for almost last one year.
She complains that the nose is being blocked somehow and so she can not breathe smoothly. And this nose blocking sensation become prominent from noon(around 2 p.m) everyday. And she feels better in the morning.
Please help.
Her medicine list---
Amtas-5 OD for BP
Cetapin XR-1000 OD for BS
Vitamin-A-Z and
(Ativan-2mg +qtipin-25) at bedtime for sleeplessness
doctor
Answered by Dr. Uday Nath Sahoo (4 hours later)
Brief Answer:

Due to blocked sinus

Detailed Answer:

Hello,

As per your clinical history , this seems like blocked sinus.

1) I will recommend a clinical examination by your Doctor [ENT] and to confirm few investigations like Blood differential count, Nasal endoscopy, and sinus cultures may be needed

2) You can use nasal spray like oxymetazoline and discuss with your doctor about a short course of oral decongestants. These can be used for a short duration. It is effective to relieve blocked sinuses.

In addition, I also suggest to follow lifestyle modifications like this -

1)Try to avoid upper respiratory infections. Minimize contact with people who have colds. Wash your hands frequently with soap and water, especially before your meals.

2)Carefully manage your allergies. Work with your doctor to keep symptoms under control.Do a blood differential count every 3 months.

3)Try to avoid cigarette smoke and polluted air.

4)Use a humidifier at night.

Hope I have answered your query.

Take care

Regards,
Dr Uday Nath Sahoo, General & Family Physician
Above answer was peer-reviewed by : Dr. Prasad
doctor
Answered by
Dr.
Dr. Uday Nath Sahoo

General & Family Physician

Practicing since :1969

Answered : 2462 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

160 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Can having Amtas-5, Cetapin XR and Ativan together cause breathing difficulties?

Brief Answer: Due to blocked sinus Detailed Answer: Hello, As per your clinical history , this seems like blocked sinus. 1) I will recommend a clinical examination by your Doctor [ENT] and to confirm few investigations like Blood differential count, Nasal endoscopy, and sinus cultures may be needed 2) You can use nasal spray like oxymetazoline and discuss with your doctor about a short course of oral decongestants. These can be used for a short duration. It is effective to relieve blocked sinuses. In addition, I also suggest to follow lifestyle modifications like this - 1)Try to avoid upper respiratory infections. Minimize contact with people who have colds. Wash your hands frequently with soap and water, especially before your meals. 2)Carefully manage your allergies. Work with your doctor to keep symptoms under control.Do a blood differential count every 3 months. 3)Try to avoid cigarette smoke and polluted air. 4)Use a humidifier at night. Hope I have answered your query. Take care Regards, Dr Uday Nath Sahoo, General & Family Physician